# SDR RAAA00B20214

- Difficulty date: March 29, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,487 hours, 41,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY DOOR EXIT ID LIGHT WILL NOT TEST.  REPLACED BATTERY PER RAA ECO 86-26.
